CSpace
Uniform convergence and two-level Schwarz method for Carey non-conforming element method for non-self-adjoint and indefinite problems
Chen, JR
2000-04-01
Source PublicationCOMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING
ISSN1069-8299
Volume16Issue:4Pages:275-292
AbstractIn this paper, the existence, uniqueness and uniform convergence of the solution of the Carey nonconforming element with non-quasi-uniform partitions is proved for non-self-adjoint and indefinite second-order elliptic problems under a minimal regularity assumption. Furthermore, the optimal error estimate for the solution of Carey non-conforming element method is obtained only under an H-2 Smoothness hypothesis. Finally, a two-level Schwarz method which suits non-quasi-uniform partitions is proposed and optimal convergence for the pre-conditioned GMRES method is shown. Copyright (C) 2000 John Wiley & Sons, Ltd.
Keywordnon-self-adjoint and indefinite Carey non-conforming clement non-quasi-uniform partition minimal regularity Schwarz method
Language英语
WOS Research AreaEngineering ; Mathematics
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000086811700005
PublisherJOHN WILEY & SONS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15443
Collection中国科学院数学与系统科学研究院
Affiliation1.Nanjing Normal Univ, Dept Math, Nanjing 210097, Peoples R China
2.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, JR. Uniform convergence and two-level Schwarz method for Carey non-conforming element method for non-self-adjoint and indefinite problems[J]. COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING,2000,16(4):275-292.
APA Chen, JR.(2000).Uniform convergence and two-level Schwarz method for Carey non-conforming element method for non-self-adjoint and indefinite problems.COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING,16(4),275-292.
MLA Chen, JR."Uniform convergence and two-level Schwarz method for Carey non-conforming element method for non-self-adjoint and indefinite problems".COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING 16.4(2000):275-292.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, JR]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, JR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, JR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.